Geometric mean and geodesic regression on Grassmannians

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ekkehard Batzies, Knut Hüper, Luis Machado, Fatima Silva Leite
DOI:https://doi.org/10.1016/j.laa.2014.10.003
ISSN:0024-3795
Parent Title (English):Linear Algebra and its Applications
Document Type:Article (peer-reviewed)
Language:English
Year of Completion:2015
Release Date:2016/10/25
Tag:Fitting problems; Geodesic distance; Geometric mean; Grassmann manifold; Normal equations
Volume:466.2015
First Page:83
Last Page:101
Access Rights:Frei verfügbar
Licence (German):License LogoEs gilt das UrhG